Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

As I have taken many antidepressants from 4years fr bipolar now I have lost my libido no any other problem very less erectile may be some time. Know I m taking stablon once a day for depression mood disorder but still in stress fr sex is their any good remedy which help in it. What is this problem to whom shoud I consult pls help. Please suggest only medicine pls.

1 Doctor Answered
Dear Sanjay, BIpolar and Clinical depression or depressive disorder are neurochemical disorders. These are usually treated with a combination of psychiatric medicines, psychotherapy, life style changes, meditation and exercise. Some drugs do cause low libido. To regain your libido, you need to taper off the drugs. Once you make the necessary amendments in your life with the help of the above said therapies and life style changes, learn how to manage the depressive episodes without medicines and learn to relax, the medicines can be weaned off over a period of one year. Please consult a psychologist online or in person for advise, counseling and therapy. Take care.
6 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.